# SDR REXA2019111891385

- Difficulty date: October 12, 2019
- Submitted: November 18, 2019
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 27,285 hours, 18,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Access Panel
- Condition: Worn
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WORN HINGE PLATES ON LOWER CUT OUT ACCESS PANEL 122CR AND 122DR. (FUS).
ACCESS PANEL 122CR WAS REPLACED PER EA CRJ953-09836 REV IR AND ACCES PANEL 122DR WAS REPLACED PER EA CRJ953-09806 REV IR.
